zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Precise large deviations for dependent random variables with heavy tails. (English) Zbl 1163.60012
Summary: By extending the negatively dependent (ND) structure, the paper puts forth the concept of extended negative dependence (END). The results show that the END structure has no effect on the asymptotic behavior of precise large deviations of partial sums and random sums for non-identically distributed random variables on ( -,+).

MSC:
60F10Large deviations
References:
[1]Alam, K.; Saxena, K. M. L.: Positive dependence in multivariate distributions, Commun. stat. - theory. Methods 10, 1183-1196 (1981) · Zbl 0471.62045
[2]Bingham, N. H.; Goldie, C. M.; Teugels, J. L.: Regular variation, (1987)
[3]Block, H. W.; Savits, T. H.; Shaked, M.: Some concepts of negative dependence, Ann. probab. 10, 765-772 (1982) · Zbl 0501.62037 · doi:10.1214/aop/1176993784
[4]Cline, D. B. H.: Intermediate regular and Π variation, Proc. London math. Soc. 68, 594-616 (1994) · Zbl 0793.26004 · doi:10.1112/plms/s3-68.3.594
[5]Cline, D.B.H., Hsing, T., 1991. Large deviation probabilities for sums and maxima of random variables with heavy or subexponential tails, Texas A& M University, Preprint
[6]Cline, D. B. H.; Samorodnitsky, G.: Subexponentiality of the product of independent random variables, Stochastic process. Appl. 49, 75-98 (1994) · Zbl 0799.60015 · doi:10.1016/0304-4149(94)90113-9
[7]Embrechts, P.; Klüppelberg, C.; Mikosch, T.: Modeling extremal events for insurance and finance, (1997)
[8]Heyde, C. C.: On large deviation problems for sums of random variables which are not attracted to the normal law, Ann. math. Statist. 38, 1575-1578 (1967) · Zbl 0189.51704 · doi:10.1214/aoms/1177698712
[9]Heyde, C. C.: On large deviation probabilities in the case of attraction to a nonnormal stable law, Sankhyā 30, 253-258 (1968) · Zbl 0182.22903
[10]Geluk, J.; Ng, K.: Tail behavior of negatively associated heavy tailed sums, J. appl. Probab. 43, 587-593 (2006) · Zbl 1104.60313 · doi:10.1239/jap/1152413743
[11]Jelenković, P. R.; Lazar, A. A.: Asymptotic results for multiplexing subexponential on-off processes, Adv. appl. Probab. 31, 394-421 (1999) · Zbl 0952.60098 · doi:10.1239/aap/1029955141
[12]Joag-Dev, K.; Proschan, F.: Negative association of random variables with applications, Ann. statist. 11, 286-295 (1983) · Zbl 0508.62041 · doi:10.1214/aos/1176346079
[13]Kass, R.; Tang, Q.: Note on the tail behavior of random walk maxima with heavy tails and negative drift, N. am. Actrar. J. 7, No. 3, 57-61 (2003) · Zbl 1084.60515
[14]Ko, B.; Tang, Q.: Sums of dependent nonnegative random variables with subexponential tails, J. appl. Probab. 45, 85-94 (2008) · Zbl 1137.62310 · doi:10.1239/jap/1208358953
[15]Lehmann, E. L.: Some concepts of dependence, Ann. math. Statist. 37, 1137-1153 (1966) · Zbl 0146.40601 · doi:10.1214/aoms/1177699260
[16]Meerschaert, M. M.; Scheffler, H. P.: Limit distributions for sums of independent random vectors. Heavy tails in theory and practice, (2001)
[17]Mikosch, T.; Nagaev, A. V.: Large deviations of heavy-tailed sums with applications in insurance, Extremes 1, 81-110 (1998) · Zbl 0927.60037 · doi:10.1023/A:1009913901219
[18]Nagaev, A. V.: Integral limit theorems for large deviations when cramér’s condition is not fulfilled I, Theory probab. Appl. 14, 51-64 (1969) · Zbl 0196.21002 · doi:10.1137/1114006
[19]Nagaev, S. V.: Large deviations of sums of independent random variables, Ann. probab. 7, 745-789 (1979) · Zbl 0418.60033 · doi:10.1214/aop/1176994938
[20]Ng., K. W.; Tang, Q.; Yan, J.; Yang, H.: Precise large deviations for sums of random variables with consistently varying tails, J. appl. Probab. 41, 93-107 (2004) · Zbl 1051.60032 · doi:10.1239/jap/1077134670
[21]Paulauskas, V.; SkučaitĖ, A.: Some asymptotic results for one-sided large deviation probabilities, Lith. math. J. 43, No. 3, 318-326 (2003) · Zbl 1048.60027 · doi:10.1023/A:1026145503719
[22]Rozovski, L. V.: Probabilities of large deviations on the whole axis, Theory probab. Appl. 38, 53-79 (1993) · Zbl 0801.60021
[23]Schlegel, S.: Ruin probabilities in perturbed risk models, Insurance math. Econom. 22, 93-104 (1998) · Zbl 0907.90100 · doi:10.1016/S0167-6687(98)00011-0
[24]Stadtmüller, U.; Trautner, R.: Tauberian theorems for Laplace transforms, J. reine. Angew. math. 311/312, 283-290 (1979) · Zbl 0409.44003 · doi:crelle:GDZPPN002196689
[25]Tang, Q.: Insensitivity to negative dependence of the asymptotic behavior of precise large deviations, Electron. J. Probab. 11, 107-120 (2006) · Zbl 1109.60021
[26]Tang, Q.; Su, C.; Jiang, T.; Zhang, J. S.: Large deviations for heavy-tailed random sums in compound renewal model, Statist. probab. Lett. 52, 91-100 (2001) · Zbl 0977.60034 · doi:10.1016/S0167-7152(00)00231-5
[27]Tang, Q.; Tsitsiashvili, G.: Precise estimates for the ruin probability in finite horizon in a discrete-time model with heavy-tailed insurance and financial risks, Stochastic process. Appl. 108, 299-325 (2003) · Zbl 1075.91563 · doi:10.1016/j.spa.2003.07.001
[28]Vinogradov, V.: Refined large deviation limit theorems, (1994) · Zbl 0832.60001
[29]Wang, D.; Tang, Q.: Maxima of sums and random sums for negatively associated random variables with heavy tails, Statist. probab. Lett. 68, 287-295 (2004) · Zbl 1116.62351 · doi:10.1016/j.spl.2004.03.011